Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What treatment should I take for skin rashes caused by eczema?

User rating for this question
Answered by

Practicing since : 1982
Answered : 2700 Questions
Hi doctor XXXXXXX I have skin problem from last 5 years. Its was very bad on skin folds. The problem was eczema, its under contol now, but sometime there are scrashing if face is exposed to sun. There are still black skin rashe on my face. Could you please advice a treatment for skin rashes caused by previous eczema. Thank Regards
Posted Mon, 25 Nov 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 3 hours later
Brief Answer: You may be having contact allergic dermatitis. Detailed Answer: Hi, XXXXXXX Sorry I am not XXXXXXX .but I would like to answer your query, I hope you would not mind.. After going through the history and seeing the photographs, I feel that probably you are having contact allergic dermatitis. There are few patches with having dark thicken skin. You may be having itching also. As you are having the lesions on face,as you said, they are exacerbated by sun-exposure..right? So I advise you to cover the face when you are exposed to the sun. You may be having atopic diathesis. That is why you develop allergic dermatitis. The lesions you have may clear after the treatment, but may relapse. Stress is also one factor which may exacerbate the disease, so , you avoid stress and be cool. And have positive attitude. I advise few medicines, but take after consulting dermatologist... Take anti histaminics like levocetirizine till the itch is relived. Take steroids like methyl prednesolone in tappering dose for few weeks. You may apply either mild steroid cream or tacrolimus oint. You should avoid contacts with pollens,housedust, housedust mites,cosmetics,talcum powder,soap..etc You also seem to concern for black pigmentation, for that I suggest to apply kojic acid containg cream and to take glutathion tablet for long time...but after cure of disease. I hope that you may be improved with my suggestions,still, you take treatment under supervision of dermatologist. If you have any query , you may ask. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Follow-up: What treatment should I take for skin rashes caused by eczema? 14 hours later
Hi doctor Thank you so much for consulting. I am also attaching my previous prescription. Also need you to advice on things to eat or avoid. I have a really dry skin. Also advice if there is anything else to add or remove after seeing my proscription. Regards XXXX
Answered by Dr. Ilyas Patel 1 hour later
Brief Answer: Dietary factors may affect the disease. Detailed Answer: Hi XXXXXXX . Thanks for follow up query. I have not received your prescription. If you want to share it, please upload it again. You are, you may be having skin diseases like allergic dermatitis, xerosis, pityriasis XXXXXXX .etc You take medicines as previously suggested. Dietary factors may exacerbate the disease, so you avoid bringel, tomato, drum stick, Guvar fali, banana, sour fruits, fish, chicken,prawns,nuts,cow milk, curd, chocolate, ice cream, milk products...etc I hope you may be satisfied with my answer. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor